A granulomatous reaction to Avitene mimicking recurrence of a medulloblastoma. Case report.

@article{Oshaughnessy2006AGR,
  title={A granulomatous reaction to Avitene mimicking recurrence of a medulloblastoma. Case report.},
  author={Brian A O'shaughnessy and Kristian T. Schafernak and Arthur J. Dipatri and Stewart Goldman and Tadanori Tomita},
  journal={Journal of neurosurgery},
  year={2006},
  volume={104 1 Suppl},
  pages={33-6}
}
Microfibrillar collagen hemostat (MCH), also known by its trade name Avitene, is commonly used to control hemorrhage during neurosurgery. Among the documented complications associated with this agent, a granulomatous foreign body reaction is rare, having been described in the central nervous system in only one previous clinical report. In the present study, the authors report the case of a 3-year-old boy who presented with a lesion which appeared to be the recurrence of a tumor 2 months after… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

A foreign body granuloma after the usage of polyglycolic acid mesh and fibrin glue for dural repair. A case report.

Journal of orthopaedic science : official journal of the Japanese Orthopaedic Association • 2017

Haemostasis in neurosurgery: what is the evidence for gelatin-thrombin matrix sealant?

Journal of clinical neuroscience : official journal of the Neurosurgical Society of Australasia • 2013
View 1 Excerpt

Similar Papers

Loading similar papers…